# SDR VNAA2014042700020

- Difficulty date: April 27, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 24,231 hours, 24,061 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 84897132
- Part serial: 709
- Condition: Failed
- Location: Stab Trim
- Part time: 18,485 hours, 18,595 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STABILIZER FAULT DURING CLIMB, FOLLOWED BY FOUR STAB TRIM RUNAWAYS, STAB CHANNEL 2 INOPERATIVE MESSAGE AND TWO MORE RUNAWAYS.  LEVELED AT 14,000 FT AND RETURNED TO FIELD.  MORE RUNAWAYS OCCURRED DURING DESCENT, ALONG WITH AUTOPILOT PITCH TRIM AMBER CAUTION MESSAGE.  ACFT WAS HAND FLOWN THE REST OF THE WAY AND ONE MORE STAB RUNAWAY OCCURRED ON DESCENT.  CREW LANDED WITHOUT INCIDENT AND TAXIED TO GATE.  MAINTENANCE TROUBLESHOT, AND R & R NR 2 TRIM ACTUATOR MOTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
